×

zbMATH — the first resource for mathematics

A priori estimates for the wave equation and some applications. (English) Zbl 0189.40701

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronszajn, N; Adams, R; Smith, K.T, Theory of Bessel potentials, part II, Ann. inst. Fourier (Grenoble), 17, 136, (1967)
[2] Bers, L; John, F; Schechter, M, Partial differential equations, (1964), Interscience New York
[3] Calderón, A.P, Lebesgue spaces of differentiable functions and distributions, (), 33-49
[4] Hörmander, L, Linear partial differential operators, (1964), Springer Pub New York
[5] Hörmander, L, Estimates for translation invariant operators in Lp spaces, Acta. math., 104, 93-140, (1960) · Zbl 0093.11402
[6] Lax, P.D; Phillips, R.S, Scattering theory, (1967), Academic Press New York · Zbl 0214.12002
[7] Littman, W, The wave operator and Lp norms, J. math. mech., 12, 55-68, (1963) · Zbl 0127.31705
[8] Littman, W, Multipliers in Lp and interpolation, Bull. amer. math. soc., 71, 764-766, (1965) · Zbl 0156.36504
[9] Nelson, S, Asymptotic behavior of certain fundamental solutions of the Klein-Gordon equation, ()
[10] Seeley, R.T, Singular integrals and boundary value problems, Amer. J. math., 88, 781-809, (1966) · Zbl 0178.17601
[11] Segal, I, Quantization and dispersion for non-linear relativistic equations, (), 79-108
[12] Stein, E.M, The characterization of functions arising as potentials, I, Bull. amer. math. soc., 67, 102-104, (1961) · Zbl 0127.32002
[13] Stein, E.M, The characterization of functions arising as potentials, II, Bull. amer. math. soc., 68, 577-582, (1962)
[14] Strauss, W.A, Decay and asymptotics for \(u = F(u)\), J. func. anal., 2, 409-457, (1968) · Zbl 0182.13602
[15] Strichartz, R, Convolutions with kernels having singularities on a sphere, Trans. amer. math. soc., (1970), to appear · Zbl 0199.17502
[16] Strichartz, R, Multipliers on fractional Sobolev spaces, J. math. mech., 16, 1031-1060, (1967) · Zbl 0145.38301
[17] Taibleson, M, On the theory of Lipschitz spaces of distributions on Euclidean n-space I, J. math. mech., 13, 407-479, (1964) · Zbl 0132.09402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.